# SDR CA060707002

- Difficulty date: June 26, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Motor
- Part number: 8187B
- Condition: Failed
- Location: Fuel Pump
- Part time: 987 hours
- Component: Fuel Pump, Robsin
- Component part number: D7431
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT WAS UNABLE TO USE THE ELECTRIC PUMP TO PRIME THE ENGINE.  TROUBLESHOOTING REVEALED THE PUMP WAS GETTING POWER.   FUEL PUMP ASSEMBLY WAS REPLACED, AND NO FURTHER DEFECTS FOUND. (TC NR 20060707002)
